# SDR AALA202201213684

- Difficulty date: December 31, 2021
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 76,125 hours, 9,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2303
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE LIGHT COVER DETACHED AT SIDE CORNER OF FWD CLOSET. **SUPPLEMENTAL REPORT: REPLACED PROXIMITY LIGHT ASSEMBLY WITH NEW IAW AMM 33-51-05, OPS CHECK GOOD.** (CLOSED)
